# SDR CA150224014

- Difficulty date: February 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) IAW TECHNICIAN REPORT, WHILE ON RUNWAY THE PILOT WAS UNABLE TO REACH TAKEOFF POWER AND ELECTED TO ABORT TAKEOFF.   THE RIGGING, P3/PY LINES, WERE CHECKED WITH NO FAULT.  CUSTOMER IS SUSPECTING A STUCK OPEN BLEED VALVE, BOV, AND WILL INSPECT P3 AIR FILTER AND FUEL FILTER.  3 ENGINE PERFORMANCE RUNS WERE PERFORMED AND WAS UNABLE TO DUPLICATE EVENT.  FUEL TANK INSPECTED.  NO SIGNS OF CONTAMINATION.
